The EMS Publishing House is now EMS Press and has its new home at ems.press.

Please find all EMS Press journals and articles on the new platform.

Zeitschrift für Analysis und ihre Anwendungen


Full-Text PDF (245 KB) | Metadata | Table of Contents | ZAA summary
Volume 20, Issue 3, 2001, pp. 709–725
DOI: 10.4171/ZAA/1040

Published online: 2001-09-30

Floquet Boundary Value Problems for Differential Inclusions: a Bound Sets Approach

J. Andres[1], Luisa Malaguti[2] and Valentina Taddei[3]

(1) Palacky University, Olomouc-Heijin, Czech Republic
(2) Università di Modena e Reggio Emilia, Italy
(3) Università di Modena e Reggio Emilia, Italy

A technique is developed for the solvability of the Floquet boundary value problem associated to a differential inclusion. It is based on the usage of a not necessarily $C^1$-class of Liapunov-like bounding functions. Certain viability arguments are applied for this aim. Some illustrating examples are supplied.

Keywords: Floquet problems, bound sets, differential inclusions, viability arguments, existence results

Andres J., Malaguti Luisa, Taddei Valentina: Floquet Boundary Value Problems for Differential Inclusions: a Bound Sets Approach. Z. Anal. Anwend. 20 (2001), 709-725. doi: 10.4171/ZAA/1040